Kunihiko Kodaira 의 정보
수상나이 39
출생년도 1915
사망년도 1997
출생지 Tokyo
현재소속 Princeton University
관련출판물 1.W L Baily (ed.), Kunihiko Kodaira : Collected Works (3 Vols) (Princeton, 1975).
시상내역 Achieved major results in the theory of harmonic integrals and numerous applications to Kahlerian and more specifically to algebraic varieties. He demonstrated, by sheaf cohomology, that such varieties are Hodge manifolds.
Other Award
연구단행본 [1] Takagi, Teiji Collected papers. With a preface by S. Iyanaga. Second edition. Edited and with a preface by Iyanaga, K. Iwasawa, K. Kodaira and K. Yosida. With appendices by Iyanaga, Iwasawa and Yosida. Springer-Verlag, Tokyo, 1990. xvi+376 pp. ISBN: 4-431-70057-9 01A75 (11-03)
[2] Kodaira, Kunihiko Fukuso tay\=otai-ron. I--III. [Theory of complex manifolds. I--III] Second edition. Iwanami Shoten Kiso S\=ugaku [Iwanami Lectures on Fundamental Mathematics], 22. Dais\=u [Algebra], iv. Iwanami Shoten, Tokyo, 1983. Vol. I: vi+86 pp.; Vol. II: pp. i--vi and 87--310; Vol. III: pp. i--vi and 311--483. 32G05 (32-01)
[3] Kodaira, Kunihiko Fukuso kaiseki. I--III. (Japanese) [Complex analysis. I--III] Second edition. Iwanami Shoten Kiso S\=ugaku [Iwanami Lectures on Fundamental Mathematics], 12. Kaisekigaku (I) [Analysis (I)], v. Iwanami Shoten, Tokyo, 1983. Vol. I: vi+124 pp.; Vol. II: pp. i--vi and 125--250; Vol. III: pp. i--vi and 251--431. 30-01
[4] Kodaira, Kunihiko Kaiseki ny\=umon. IV. (Japanese) [Introduction to analysis. IV] Iwanami Shoten Kiso S\=ugaku. [Iwanami Lectures on Fundamental Mathematics] Kaisekigaku (I) [Analysis (I)], ii. Iwanami Shoten, Tokyo, 1979. pp. i--vii and 387--483. 00A05 (26-01)
[5] Kodaira, Kunihiko Kaiseki ny\=umon. III. (Japanese) [Introduction to analysis. III] Iwanami Shoten Kiso S\=ugaku. [Iwanami Lectures on Fundamental Mathematics] Kaisekigaku (I) [Analysis (I)], ii. Iwanami Shoten, Tokyo, 1977. pp. i--vi and 261--386. 00A05 (26-01)
[6] Kodaira, Kunihiko Kaiseki ny\=umon. I, II. (Japanese) [Introduction to analysis. I, II] Second edition. Iwanami Shoten Kiso S\=ugaku [Iwanami Lectures on Fundamental Mathematics], 9. Kaisekigaku (I) [Analysis (I)], ii. Iwanami Shoten, Tokyo, 1982. Vol. I: v+128 pp.; Vol. II: i--vi and 129--261. 00A05 (26-01)
[7] Kodaira, Kunihiko Complex manifolds and deformation of complex structures. Translated from the Japanese by Kazuo Akao. With an appendix by Daisuke Fujiwara. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 283. Springer-Verlag, New York, 1986. x+465 pp. ISBN: 0-387-96188-7 32G05 (32-02)
[8] Kodaira, Kunihiko Introduction to complex analysis. Translated from the Japanese by A. Sevenster. Translation edited by A. F. Beardon. Cambridge University Press, Cambridge, 1984. ix+256 pp. ISBN: 0-521-24391-2; 0-521-28659-X 30-01
[9] Complex analysis and algebraic geometry. A collection of papers dedicated to K. Kodaira. Edited by W. L. Baily, Jr., and T. Shioda. Iwanami Shoten, Publishers, Tokyo; Cambridge University Press, Cambridge, 1977. xii+395 pp. 14-06 (32-06)
[10] A symposium on complex manifolds. Held in Kyoto, October 16--18, 1974. Advisor: K. Kodaira. Sûrikaisekikenkyûsho Kókyûroku No. 240 (1975). Research Institute for Mathematical Sciences, Kyoto University, Kyoto, 1975. ii+249 pp. 32-06
[11] Kunihiko Kodaira: collected works. Vol. III. Edited by Walter L. Baily, Jr. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1975. pp. i--x and 1142--1621. 01A75
[12] Kunihiko Kodaira: collected works. Vol. II. Edited by Walter L. Baily, Jr. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1975. pp. i--x and 648--1141. 01A75
[13] Kunihiko Kodaira: collected works. Vol. I. Edited and with a preface by Walter L. Baily, Jr. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1975. xx+647 pp. 01A75
[14] Morrow, James; Kodaira, Kunihiko Complex manifolds. Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1971. vii+192 pp. 32C10
[15] Kodaira, Kunihiko On homotopy $K$ $3$ surfaces. 1970 Essays on Topology and Related Topics (Mémoires dédiés à Georges de Rham) pp. 58--69 Springer, New York 32.44 (14.00)
[16] Global analysis. Papers in honor of K. Kodaira. Edited by D. C. Spencer and S. Iyanaga University of Tokyo Press, Tokyo; Princeton University Press, Princeton, N.J. 1969 v+414 pp. (1 plate). 57.00
[17] Iyanaga, S. On the volume of polyhedra. 1969 Global Analysis (Papers in Honor of K. Kodaira) pp. 273--287 Univ. Tokyo Press, Tokyo 50.10
[18] Algebraic surfaces. By the members of the seminar of I. R. \u Safarevi\v c. Translated from the Russian by Susan Walker. Translation edited, with supplementary material, by K. Kodaira and D. C. Spencer. Proceedings of the Steklov Institute of Mathematics, No. 75 (1965) American Mathematical Society, Providence, R.I. 1965 ix+281 pp. 14.20
[19] Iyanaga, Shôkichi; Kodaira, Kunihiko General concepts of modern mathematics. I. Modern mathematics, Vol. I. (Japanese) Iwanami Shoten, Tokyo 1961 viii+602 pp. 00.00 (13.00)
[20] Kodaira, Kunihiko On compact analytic surfaces. 1960 Analytic functions pp. 121--135 Princeton Univ. Press, Princeton, N.J. 32.44
[21] Kodaira, Kunihiko Differential geometry of a certain class of complex pseudo group structures. (Japanese) Sûgaku 11 1959/1960 183--187. 57.70 (32.47)
[22] Kodaira, K.; Spencer, D. C. On the variation of almost-complex structure. Algebraic geometry and topology. A symposium in honor of S. Lefschetz, pp. 139--150. Princeton University Press, Princeton, N. J., 1957. 53.3X
[23] Kodaira, Kunihiko Some results in the transcendental theory of algebraic varieties. Proceedings of the International Congress of Mathematicians, 1954, Amsterdam, vol. III, pp. 474--480. Erven P. Noordhoff N.V., Groningen; North-Holland Publishing Co., Amsterdam, 1956. 53.3X
[24] Kodaira, Kunihiko The theorem of Riemann-Roch for adjoint systems on Kählerian varieties. Contributions to the theory of Riemann surfaces, pp. 247--264. Annals of Mathematics Studies, no. 30. Princeton University Press, Princeton, N. J., 1953. 53.0X
[25] de Rham, Georges; Kodaira, Kunihiko Harmonic Integrals. Institute for Advanced Study, Princeton, N. J., 1950. iii+114 pp. 14.0X
연구논문
  • Kodaira, K.   Holomorphic mappings of polydiscs into compact complex manifolds   J. Differential Geometry   6     (1971-1972)   33-46   32A30, 32H25
  • Kodaira, K.   On the structure of complex analytic surfaces. IV   Amer. J. Math.   90     (1968)   1048-1066   32.44, 14.00
  • Kodaira, K.   On the structure of compact complex analytic surfaces. III   Amer. J. Math.   90     (1968)   55-83   57.60
  • Kodaira, Kunihiko   Pluricanonical systems on algebraic surfaces of general type   J. Math. Soc. Japan   20     (1968)   170-192   14.20
  • Kodaira, K.   Pluricanonical systems on algebraic surfaces of general type   Proc. Nat. Acad. Sci. U.S.A.   58     (1967)   911-915   14.20
  • Kodaira, K.   A certain type of irregular algebraic surfaces   J. Analyse Math.   19     (1967)   207-215   57.60
  • Kodaira, K.   On the structure of compact complex analytic surfaces. II   Amer. J. Math.   88     (1966)   682-721   32.44, 57.60
  • Kodaira, K.   Complex structures on $Ssp{1}times Ssp{3}$   Proc. Nat. Acad. Sci. U.S.A.   55     (1966)   240-243   57.60, 32.44
  • Kodaira, K.   On the structure of compact complex analytic surfaces. I   Amer. J. Math.   86     (1964)   751-798   32.44, 14.20
  • Kodaira, K.   On compact analytic surfaces. II, III   Ann. of Math. (2) 77 (1963), 563--626; ibid.   78     (1963)   1-40   32.44, 14.20
  • Kodaira, K.   On characteristic systems of families of surfaces with ordinary singularities in a projective space   Amer. J. Math.   87     (1965)   227-256   14.20, 32.44
  • Kodaira, K.   On the structure of compact complex analytic surfaces. I, II   Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 218--221; ibid.   51     (1963)   1100-1104   32.44, 57.60
  • Kodaira, K.   On stability of compact submanifolds of complex manifolds   Amer. J. Math.   85     (1963)   79-94   32.40, 57.70
  • Kodaira, K.;Spencer, D. C.   Multifoliate structures   Ann. of Math. (2)   74     (1961)   52-100   57.70
  • Kodaira, K.   A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds   Ann. of Math. (2)   75     (1962)   146-162   32.44, 14.20
  • Kodaira, K.   A theorem of completeness for analytic systems of surfaces with ordinary singularities   Ann. of Math. (2)   74     (1961)   591-627   57.60, 14.20
  • Kodaira, K.   On compact complex analytic surfaces. I   Ann. of Math. (2)   71     (1960)   111-152   32.44, 14.20
  • Kodaira, K.   On deformations of some complex psuedo-group structures   Ann. of Math. (2)   71     (1960)   224-302   57.00
  • Kodaira, K.;Spencer, D. C.   On deformations of complex analytic structures. III. Stability theorems for complex structures   Ann. of Math. (2)   71     (1960)   73-76   57.00
  • Kodaira, K.   A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds   Ann. of Math. (2)   75     (1962)   146-162   32.44, 14.20
  • Kodaira, K.;Spencer, D. C.   Existence of complex structure on a differentiable family of deformations of compact complex manifolds   Ann. of Math. (2)   70     (1959)   145-166   57.00
  • Kodaira, K.;Nirenberg, L.;Spencer, D. C.   On the existence of deformations of complex analytic structures   Ann. of Math. (2)   68     (1958)   450-459   57.00
  • Kodaira, K.;Spencer, D. C.   A theorem of completeness of characteristic systems of complete continuous systems   Amer. J. Math.   81     (1959)   477-500   57.00, 14.00
  • Kodaira, K.;Spencer, D. C.   A theorem of completeness for complex analytic fibre spaces   Acta Math.   100     (1958)   281-294   57.00
  • Kodaira, K.;Spencer, D. C.   On deformations of complex analytic structures. I, II   Ann. of Math. (2)   67     (1958)   328-466   57.00
  • Hirzebruch, F.;Kodaira, K.   On the complex projective spaces   J. Math. Pures Appl. (9)   36     (1957)   201-216   53.3X
  • Hirzebruch, F.;Kodaira, K.   Characteristic linear systems of complete continuous systems   Amer. J. Math.   78     (1956)   716-744   14.0X
  • Hirzebruch, F.;Kodaira, K.   On K?hler varieties of restricted type (an intrinsic characterization of algebraic varieties)   Ann. of Math. (2)   60     (1954)   28-48   14.0X
  • Hirzebruch, F.;Kodaira, K.   On K?hler varieties of restricted type   Proc. Nat. Acad. Sci. U. S. A.   40     (1954)   313-316   14.0X
  • Kodaira, K.;Spencer, D. C.   On a theorem of Lefschetz and the lemma of Enriques-Severi-Zariski   Proc. Nat. Acad. Sci. U. S. A.   39     (1953)   1273-1278   53.0X
  • Hirzebruch, F.;Kodaira, K.   On a differential-geometric method in the theory of analytic stacks   Proc. Nat. Acad. Sci. U. S. A.   39     (1953)   1268-1273   14.0X
  • Kodaira, K.;Spencer, D. C.   On arithmetic genera of algebraic varieties   Proc. Nat. Acad. Sci. U. S. A.   39     (1953)   641-649   14.0X
  • Kodaira, Kunihiko   Some results in the transcendental theory of algebraic varieties   Ann. of Math. (2)   59     (1954)   86-134   14.0X
  • Kodaira, K.;Spencer, D. C.   Divisor class groups on algebraic varieties   Proc. Nat. Acad. Sci. U. S. A.   39     (1953)   872-877   53.0X
  • Kodaira, K.;Spencer, D. C.   Groups of complex line bundles over compact K?hler varieties   Proc. Nat. Acad. Sci. U. S. A.   39     (1953)   868-872   53.0X
  • Kodaira, K.   On cohomology groups of compact analytic varieties with coefficients in some analytic faisceaux   Proc. Nat. Acad. Sci. U. S. A.   39     (1953)   865-868   53.0X
  • Kodaira, Kunihiko   The theorem of Riemann-Roch for adjoint systems on $3$-dimensional algebraic varieties   Ann. of Math. (2)   56     (1952)   298-342   14.0X
  • Kodaira, Kunihiko   On the theorem of Riemann-Roch for adjoint systems on K?hlerian varieties   Proc. Nat. Acad. Sci. U. S. A.   38     (1952)   522-527   14.0X
  • Kodaira, Kunihiko   Arithmetic genera of algebraic varieties   Proc. Nat. Acad. Sci. U. S. A.   38     (1952)   527-533   14.0X
  • Chow, Wei-Liang;Kodaira, Kunihiko   On analytic surfaces with two independent meromorphic functions   Proc. Nat. Acad. Sci. U. S. A.   38     (1952)   319-325   30.0X
  • Kodaira, Kunihiko   The theorem of Riemann-Roch on compact analytic surfaces   Amer. J. Math.   73     (1951)   813-875   14.0X
  • Kodaira, Kunihiko   On singular solutions of second order differential equations. II. Applications to special problems.   Sugaku   2     (1949)   113-139   36.0X
  • Kodaira, Kunihiko   On singular solutions of second order differential operators. I. General theory.   Sugaku   1     (1948)   177-191   36.0X
  • Kodaira, Kunihiko   Green's forms and meromorphic functions on compact analytic varieties   Canadian J. Math.   3     (1951)   108-128   30.0X
  • Kodaira, Kunihiko;Kakutani, Shizuo   A non-separable translation invariant extension of the Lebesgue measure space   Ann. of Math. (2)   52     (1950)   574-579   27.2X
  • Kodaira, Kunihiko   On ordinary differential equations of any even order and the corresponding eigenfunction expansions   Amer. J. Math.   72     (1950)   502-544   36.0X
  • Kodaira, Kunihiko   The eigenvalue problem for ordinary differential equations of the second order and Heisenberg's theory of $S$-matrices   Amer. J. Math.   71     (1949)   921-945   36.0X
  • Kodaira, Kunihiko   Harmonic fields in Riemannian manifolds (generalized potential theory)   Ann. of Math. (2)   50     (1949)   587-665   31.0X
  • Kodaira, Kunihiko   On the existence of analytic functions on closed analytic surfaces   K=odai Math. Sem. Rep.,   1949   2   (1949)   21-26   30.0X
  • Kodaira, K.   Relations between harmonic fields in Riemannian manifolds   Math. Japonicae   1     (1948)   6-23   53.0X
  • Kodaira, Kunihiko   ?ber die harmonischen Tensorfelder in Riemannschen Mannigfaltigkeiten. III   Proc. Imp. Acad. Tokyo   20     (1944)   353-358   53.0X
  • Kodaira, Kunihiko   ?ber die Harmonischen Tensorfelder in Riemannschen Mannigfaltigkeiten. II.   Proc. Imp. Acad. Tokyo   20     (1944)   257-261   53.0X
  • Kodaira, Kunihiko   ?ber die Harmonischen Tensorfelder in Riemannschen Mannigfaltigkeiten. I   Proc. Imp. Acad. Tokyo   20     (1944)   186-198   53.0X
  • Kodaira, Kunihiko   ?ber die Rand- und Eigenwertprobleme der linearen elliptischen Differentialgleichungen zweiter Ordnung.   Proc. Imp. Acad. Tokyo   20     (1944)   262-268   53.0X
  • Kakutani, Shizuo; Kodaira, Kunihiko   ?ber das Haarsche Mass in der lokal bikompakten Gruppe   Proc. Imp. Acad. Tokyo   20     (1944)   444-450   27.2X
  • Kakutani, Shizuo;Kodaira, Kunihiko   Normed ring of a locally compact Abelian group   Proc. Imp. Acad. Tokyo   19     (1943)   360-365   20.0X
  • Kodaira, Kunihiko   ?ber die Beziehung zwischen den Massen und den Topologien in einer Gruppe   Proc. Phys.-Math. Soc. Japan (3)   23     (1941)   67-119   46.3X
  • Kodaira, Kunihiko   ?ber die Gruppe der messbaren Abbildungen   Proc. Imp. Acad. Tokyo   17     (1941)   18-23   46.3X
  • Kodaira, Kunihiko   ?ber die Differenzierbarkeit der einparametrigen Untergruppe Liescher Gruppen   Proc. Imp. Acad. Tokyo   16     (1940)   165-166   20.0X
  • Kodaira, Kunihiko;Abe, Makoto   ?ber zusammenh?ngende kompakte abelsche Gruppen   Proc. Imp. Acad. Tokyo   16     (1940)   167-172   20.0X
  • Iyanaga, Sh?kichi;Kodaira, Kunihiko   On the theory of almost periodic functions in a group   Proc. Imp. Acad. Tokyo   16     (1940)   136-140   42.3X
  • Kodaira, Kunihiko;Abe, Makoto   On some fundamental theorems in the theory of operators in Hilbert space   Proc. Imp. Acad. Tokyo   15     (1939)   207-210   46.3X
  • Kodaira, K.   Die Kuratowskische Abbildung und der Hopfsche Erweiterungssatz   Compositio Math.   7     (1939)   177-184   56.0X